Alert archive / Nebraska / Wind Advisories in 2006
Wind Advisory 22, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Sep 26, 2006, 2:33 PM MDT for 26 counties in Nebraska. It took effect at Sep 27, 2006, 10:00 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2006, 2:33 PM MDT (20:33 UTC)
- In effect from
- Sep 27, 2006, 10:00 AM MDT
- Expired
- Sep 27, 2006, 2:52 PM MDT
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1939 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 262033 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT TUE SEP 26 2006 ...FAST MOVING COLD FRONT WITH STRONG WINDS AND COOLER TEMPERATURES TO AFFECT WESTERN AND NORTH CENTRAL NEBRASKA... A FAST MOVING STORM WILL MOVE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA ON WEDNESDAY. SCATTERED LIGHT RAINSHOWERS AND STRONG NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH WILL BUFFET THE AREA ON WEDNESDAY. HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT WITH TEMPERATURES DROPPING INTO THE 30S OVER ALL OF THE AREA BY THURSDAY MORNING. NEZ004>010-022>029-035>038-056>059-069>071-094-270445- /O.NEW.KLBF.WI.Y.0022.060927T1300Z-060928T0000Z/ /O.NEW.KLBF.FR.Y.0002.060928T0600Z-060928T1400Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 333 PM CDT TUE SEP 26 2006 /233 PM MDT TUE SEP 26 2006/ ...WIND ADVISORY IN EFFECT FROM 8 AM CDT /7 AM MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY... ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM CDT /7 AM MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY. A STORM SYSTEM WILL PUSH A COLD FRONT SOUTH ACROSS WESTERN AND NORTH CENTRAL NEBRASKA ON WEDNESDAY WITH SCATTERED SHOWERS AND STRONG NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. SKIES WILL CLEAR BEHIND THE FRONT AS SURFACE HIGH PRESSURE BUILDS INTO THE AREA AND WINDS SUBSIDE OVERNIGHT. TEMPERATURES WILL QUICKLY FALL INTO THE 30S OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA WITH SOME UPPER 20S OVER THE NORTHEAST NEBRASKA PANHANDLE. AREAS OF FROST ARE EXPECTED TO DEVELOP. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING...ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ POWER
2 follow-up statements
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
000 WWUS73 KLBF 272052 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 352 PM CDT WED SEP 27 2006 ...FROST OVER WESTERN NEBRASKA LATE TONIGHT... STRONG CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT WITH TEMPERATURES DROPPING INTO THE 30S OVER PORTIONS OF WESTERN NEBRASKA BY THURSDAY MORNING. FROST IS LIKELY BY THURSDAY MORNING. NEZ004-005-022>025-035>037-056-057-059-094-280500- /O.CAN.KLBF.WI.Y.0022.000000T0000Z-060928T0000Z/ /O.CON.KLBF.FR.Y.0002.060928T0600Z-060928T1400Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR- MCPHERSON-LOGAN-DEUEL-KEITH-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON... STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...NORTH PLATTE... CODY...MERRIMAN...KILGORE 352 PM CDT WED SEP 27 2006 /252 PM MDT WED SEP 27 2006/ ...WIND ADVISORY IS CANCELLED... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY. WIDESPREAD FROST IS LIKELY NORTH AND WEST OF A LINE FROM CODY TO OSHKOSH WITH PATCHY FROST WEST OF A LINE FROM VALENTINE TO NORTH PLATTE AND NORTH OF INTERSTATE 80. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING...ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ NEZ006>010-026>029-038-058-069>071-272200- /O.CAN.KLBF.WI.Y.0022.000000T0000Z-060928T0000Z/ /O.CAN.KLBF.FR.Y.0002.060928T0600Z-060928T1400Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER-PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW...GRANT...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 352 PM CDT WED SEP 27 2006 /252 PM MDT WED SEP 27 2006/ ...WIND ADVISORY IS CANCELLED... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. THE FROST ADVISORY HAS BEEN CANCELLED. $$ POWER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Sep 26, 2:11 PM MDT, 22 minutes earlier.
Area forecast discussion, Sep 26, 2:11 PM MDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT TUE SEP 26 2006 .SYNOPSIS... WESTERN CONUS CONTINUES UNDER SURFACE HIGH PRESSURE WITH UNSETTLED WEATER OVER NORTHER TIER OF STATES ALONG CANADIAN BORDER FROM IDAHO TO GREAT LAKES...ALONG COLD FRONTAL BOUNDARY. && .DISCUSSION... MODELS HAVE COME INTO BETTER AGREEMENT IN THE PAST 24 HRS. HAVE USED A BLEND FOR THE FORECAST. SYSTEM PROGGED TO DROP THROUGH WESTERN AND NORTH CENTRAL NEBRASKA BETWEEN 12Z AND 22Z ON WEDNESDAY WITH 40KT PROGRESSION. GOOD MID LEVEL FORCING COUPLED WITH UPPER LEVEL JET...STRONG CAA WIND ADVISORY FOR THE ENTIRE FORECAST AREA ON WEDNESDAY. HAVE BUMPED POPS UP TO CHANCE FOR ENTIRE CWA. TEMPERATURES TO FALL THROUGH THE AFTERNOON OVER SOUTHERN PORTIONS OF CWA AND LOOKING UPSTREAM TODAY HAVE CUT NORTHERN AREAS INTO THE 50S. WEDNITE INTO THURSDAY MORNING WITH CLEARING SKIES HAVE DROPPED TEMPS INTO 30S WITH SOME UPPER 20S NORTHWEST ZONES. HAVE ISSUED FROST ADVISORY FOR ENTIRE AREA ON THURSDAY WITH SURFACE HIGH AND COOLEST AIR AND LIGHT WINDS DIRECTLY OVERHEAD. NEXT TROUGH DROPS INTO NORTHERN PLAINS ON THURSDY NITE WITH WAA REBOUNDING TEMPS THURSDAY NITE INTO FRIDAY. MAIN ENERGY WELL NORTH AND LACKING MOISTURE SOME MID TO HIGH CLOUDINESS ASSOCIATED WITH PASSAGE. DEEP TROUGH OVER THE EASTERN CONUS WILL KEEP US IN FAST NORTHWEST FLOW WITH H5 RIDGE BUILDING INTO CENTRAL PLAINS THROUGH THE WEEKEND AND FIRST PART OF NEXT WEEK. EXPECT NORMAL TEMPERATURES 70S AND AROUND 40 FOR THE SEASON AND DRY CONDITIONS. && .LBF WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY FOR NEZ004-NEZ005-NEZ006-NEZ007-NEZ008-NEZ009- NEZ010-NEZ022-NEZ023-NEZ024-NEZ025-NEZ026-NEZ027-NEZ028-NEZ029- NEZ035-NEZ036-NEZ037-NEZ038-NEZ056-NEZ057-NEZ058-NEZ059-NEZ069- NEZ070-NEZ071-NEZ094. WIND ADVISORY FROM 8 AM CDT /7 AM MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY FOR NEZ004-NEZ005-NEZ006-NEZ007-NEZ008-NEZ009-NEZ010- NEZ022-NEZ023-NEZ024-NEZ025-NEZ026-NEZ027-NEZ028-NEZ029-NEZ035- NEZ036-NEZ037-NEZ038-NEZ056-NEZ057-NEZ058-NEZ059-NEZ069-NEZ070- NEZ071-NEZ094. && POWER
Hazardous weather outlook, Sep 26, 4:22 AM MDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 522 AM CDT TUE SEP 26 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-271030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 522 AM CDT TUE SEP 26 2006 /422 AM MDT TUE SEP 26 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FAST MOVING COLD FRONT WILL MOVE THROUGH WEDNESDAY AFTERNOON. NORTH WINDS IN EXCESS OF 30 MPH AND GUSTS OVER 45 MPH COULD DEVELOP WITH THE PASSAGE OF THE FRONT. A WIND ADVISORY MAY BE ISSUED HIGHLIGHTING THIS WEATHER FEATURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 2:33 PM MDT | Frost Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 41 hr |
Nearby
Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.